# SDR P5CA2017061300191

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CUTOUT SKIN AT BS 1810, STRINGERS 38 - 39R FOUND EXTEDING BLEND OUT BEYOND THE SRM LIMITS.  THE SKIN AND LOWER STRAP WERE REPAIRED IAW R1-53-61-11888, REV A.
